Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 287123, 5 pages
http://dx.doi.org/10.1155/2013/287123
Research Article

The Related Extension and Application of the Ši'lnikov Theorem

Department of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China

Received 13 November 2012; Revised 21 January 2013; Accepted 1 February 2013

Academic Editor: Jin L. Kuang

Copyright © 2013 Baoying Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoying Chen, “The Related Extension and Application of the Ši'lnikov Theorem,” Journal of Applied Mathematics, vol. 2013, Article ID 287123, 5 pages, 2013. https://doi.org/10.1155/2013/287123.